Vol. 1, No. 2, 2007

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On the tangent space of the deformation functor of curves with automorphisms
119–161

Aristides Kontogeorgis

Surfaces over a p-adic field with infinite torsion in the Chow group of 0-cycles
163–181

Masanori Asakura and Shuji Saito

Singular homology of arithmetic schemes
183–222

Alexander Schmidt

The 2-block splitting in symmetric groups
223–238

Christine Bessenrodt